×

zbMATH — the first resource for mathematics

Mixed problem for a loaded system of equations with Riemann-Liouville derivatives. (English. Russian original) Zbl 1325.35264
Math. Notes 97, No. 3, 412-422 (2015); translation from Mat. Zametki 97, No. 3, 428-439 (2015).
Summary: A system of two Riemann-Liouville partial differential equations with constant coefficients is studied. The existence and uniqueness theorem for the solution of the mixed problem is proved and its Green function is constructed.

MSC:
35R11 Fractional partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A.M. Nakhushev, Fractional Calculus and Its Applications (Fizmatlit, Moscow, 2003) [in Russian]. · Zbl 1066.26005
[2] Mamchuev, M.O., Fundamental solution of a system of fractional partial differential equations, Differ.Uravn., 46, 1113-1124, (2010) · Zbl 1385.76012
[3] Mamchuev, M. O., Boundary-value problems for a a system of fractional partial differential equations in unbounded domains, Dokl. Adyg. (Cherkes) Internat. Acad. Sc., 7, 60-63, (2003)
[4] Mamchuev, M. O., Cauchy problem in nonlocal statement for a system of fractional partial differential equations, Differ.Uravn., 48, 351-358, (2012) · Zbl 1273.35298
[5] A. V. Pskhu, Partial Differential Equations of Fractional Order (Nauka, Moscow, 2005) [in Russian]. · Zbl 1193.35245
[6] O. I. Marichev, Methods of Calculating Integrals of Special Functions (Nauka i Tekhn., Moscow, 1978) [in Russian]. · Zbl 0473.33001
[7] A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and Series, Vol. 3: Special Functions. Additional Chapters (Fizmatlit, Moscow, 2003) [in Russian]. · Zbl 1103.33300
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.